Hard, moving lumps on the stomach due to heat aviation treatment. Help
I had 3 aviation treatment on my stomach to reduce stomach fat. After the 3rd treatment I have 4 lumps in my stomach. They were very painful for 2 weeks, not any more, but I still have the lumps. The skin where there is the lumps has gone darker. What can the lumps be? Fat or blood clots from the aviation treatment which was done with heat. Can you please help. It is now 6 weeks and the lumps are still there, hard and moves with the skin. Please help me. Thank you! Punita
Hi, probably you got liposuction done, in this operation, only fat is removed, and connective tissue may be formed into a lump, to be desolved slowly in a period of time. If it unbearable your doctor for advise. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]